Erythromycin - will this ointment wash away if my child cries right after it's applied?
- 20 Feb 2014 by 49er fan
- 20 February 2014
Why is your child crying? Is it burning? Its not going to do much good if you wash it off. If it hurts him maybe check and see if a different antibiotic oint could be used.
Are you talking about eye drops or eye ointment put into the eye for an eye infection? Eye drops absorb pretty quickly and it shouldnt be too much problem. Eye ointment is oil based so tears are not going to affect it a whole lot because it isnt water soluble but it is best if they dont cry afterwards. Are they scared of getting the meds or was this a one time event where the child was upset afterwards about another matter?
- Erythromycin Information for Consumers
- Erythromycin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Erythromycin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Erythromycin Ophthalmic - Is Erythromycin ointment or a solution available over-the-counter, or is a
Updated 10 Dec 2009 • 2 answers
Updated 10 Dec 2009 • 1 answer
Updated 19 Apr 2010 • 2 answers
Updated 21 Jun 2011 • 1 answer
My grandmother has a tube of erythromycin ophthalmic ointment that was perscribed to her for an eye?
Updated 16 Feb 2012 • 1 answer